Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 211, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 9:59 PM CDT for Falls County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 9:59 PM CDT (02:59 UTC)
- Expired
- Apr 26, 2011, 10:37 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Falls County, TX
The radar
The Ft Hood radar (KGRK), 79 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:01 PM CDT | HAIL 1 | 2 Nnw Perry, TX | QUARTER HAIL 1 MILE SOUTH OF RIESEL ON HIGHWAY 6 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 26, 9:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1466 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS54 KFWD 270259
SVRFWD
TXC145-270400-
/O.NEW.KFWD.SV.W.0211.110427T0259Z-110427T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FALLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF MARLIN...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN FALLS COUNTY AT 1010 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3133 9718 3153 9681 3123 9660 3115 9675
3115 9676
TIME...MOT...LOC 0259Z 285DEG 40KT 3139 9678
$$
82/JLD2 follow-up statements
009
WWUS54 KFWD 270318
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT TUE APR 26 2011
TXC145-270400-
/O.CON.KFWD.SV.W.0211.000000T0000Z-110427T0400Z/
FALLS TX-
1018 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EAST CENTRAL FALLS COUNTY...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
EAST OF MARLIN...MOVING EAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3124 9698 3142 9674 3124 9660 3122 9661
3115 9675 3115 9676
TIME...MOT...LOC 0318Z 285DEG 40KT 3131 9671
$$226
WWUS54 KFWD 270337
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE APR 26 2011
TXC145-270347-
/O.CAN.KFWD.SV.W.0211.000000T0000Z-110427T0400Z/
FALLS TX-
1037 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FALLS COUNTY IS
CANCELLED...
AT 1037 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3124 9698 3142 9674 3124 9660 3122 9661
3115 9675 3115 9676
TIME...MOT...LOC 0337Z 285DEG 40KT 3125 9647
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:06 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 26, 9:06 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 906 PM CDT TUE APR 26 2011 .UPDATE... VERY DIFFICULT TRENDS TO ASSESS. BEST SURFACE MOISTURE CONVERGENCE REMAINS SOUTH NEAR/NORTHEAST OF SURFACE LOW THAT'S SLOWLY SHIFT EAST FROM THE COLORADO RIVER NOW OVER TO TEMPLE/KILLEEN AS OF 9 PM CDT. DEW POINTS 70F OR GREATER REMAIN TO THE EAST OF THIS LOW WITH A BACKDOOR WEAK FRONT/BOUNDARY SETTLED NORTH OF THE LOW FROM HAMILTON...TO WACO/LAKE WHITNEY AREA...TO GREENVILLE/KAUFMAN AREA TO NEAR BONHAM. SHORTWAVE DISTURBANCE ALOFT NOW TRACKING FROM NORTHERN TX PANHANDLE AND ACROSS NW OK/SW KS BORDER AND SHOULD CONTINUE EAST ACROSS N-CENTRAL OK THROUGH THE NIGHT. WILL FOLLOW MORE REALISTIC RAPID REFRESH RUC/HRRR MODEL WITH PULL NORTHEAST ACROSS EASTERN COUNTIES BETWEEN MIDNIGHT AND 4 AM...WHICH SHOULD PULL COLD FRONT GRADUALLY THROUGH THE I-35 CORRIDOR...WITH LINGERING ACTIVITY ACROSS EAST/NORTHEAST COUNTIES WITH D/FW METRO BEING ON FAR WESTERN FRINGE AFTER MIDNIGHT. OF COURSE...CONFIDENCE ONLY MARGINAL EVEN WITH THE NAM SHOWING A SIMILAR TREND. WITH ALL SAID ABOVE...HAD CONFIDENCE TO REMOVE AREAS JUST NORTH- WEST OF D/FW FROM THE PDS TORNADO WATCH...AS THOSE AREAS PER WIND DIRECTION AND DEW POINTS JUST DON'T LOOK CONDUCIVE FOR TORNADIC STORMS AS SEEN JUST SOUTH-EAST OF D/FW EARLIER THIS EVENING. UPDATES SENT. 05/ && .AVIATION... SEVERE THUNDERSTORM PASSED VERY NEAR ACT DURING THE PAST HOUR...LOOKS LIKE POTENTIAL IS STILL THERE FOR SOME REDEVELOPMENT THERE JUST E OF DRYLINE DURING THE NEXT FEW HOURS. LEFT VCTS IN TAFS THERE AND ALL BUT AFW FOR THE EVENING...THOUGH THREAT IS LOOKING LESS AND LESS FOR TARRANT COUNTY TERMINALS. ALSO KEPT TEMPO GROUPS IN AT DALLAS LOVE AS IT IS THE EASTERN-MOST SITE AND IS GETTING CLOSE CALLS FROM ACTIVITY TO THE SOUTH AND EAST. WINDS ARE DIFFICULT GIVEN THE POSITION OF THE SURFACE LOW. ITS EXACT MOVEMENT WILL DETERMINE VELOCITIES AT METROPLEX SITES. RIGHT NOW HAVE GONE WITH PERSISTENT N-NE WINDS WITH THE THINKING BEING THAT THE LOW WILL PASS JUST SOUTH OF TARRANT/DALLAS COUNTIES...WITH A SWITCH-AROUND TO THE WEST LATE TONIGHT. MAIN FRONTAL PUSH SHOULD ARRIVE TOMORROW MORNING AND WILL BRING GUSTY NORTHWEST WINDS AREAWIDE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 71 53 78 59 / 40 5 5 5 5 WACO, TX 63 79 52 82 58 / 50 5 5 5 5 PARIS, TX 61 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 60 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 65 72 51 77 57 / 60 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 70 5 5 5 5 TEMPLE, TX 63 81 53 82 57 / 30 5 5 5 5 MINERAL WELLS, TX 55 73 50 78 58 / 20 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 9:19 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 919 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 919 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL CONTINUE TO POSE A THREAT MAINLY EAST OF A SHERMAN...DALLAS...WACO...HEARNE LINE OVERNIGHT. AREAS IMMEDIATELY TO THE WEST TOWARD A BOWIE...FORT WORTH... CLIFTON LINE OVERNIGHT WILL SEE LARGE HAIL AND LOCALIZED GUSTY WINDS AS THE MAIN THREATS. MANY UNCERTAINTIES EXIST REGARDING THE TRACK OF A SURFACE LOW OVER SOUTHERN NORTH TEXAS. ANYWHERE ALONG AND EAST OF THE SURFACE LOW TRACK OVERNIGHT WILL SEE THE GREATEST THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY OVERNIGHT...MAINLY ALONG AND EAST OF INTERSTATE 35.
In the hours before
Local storm report, Apr 26, 8:02 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO GROESBECK 31.53N 96.52W
04/26/2011 LIMESTONE TX TRAINED SPOTTER
ROOF DAMAGE, DAMAGE TO FIRE DEPT, POWER POLES DOWNLocal storm report, Apr 26, 8:46 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO LACY-LAKEVIEW 31.62N 97.10W
04/26/2011 MCLENNAN TX LAW ENFORCEMENT
ON GROUNDLocal storm report, Apr 26, 9:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO MART 31.53N 96.83W
04/26/2011 MCLENNAN TX TRAINED SPOTTER
SMALL ROPE TORNADO JUST NORTH OF MART AT
MCLENNAN/LIMESTONE COUNTY LINELocal storm report, Apr 26, 9:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 N ELM MOTT 31.68N 97.10W
04/26/2011 M1.75 INCH MCLENNAN TX PUBLICLocal storm report, Apr 26, 9:08 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 2 W WACO 31.55N 97.18W
04/26/2011 E0.88 INCH MCLENNAN TX PUBLIC
NICKEL SIZE HAIL 2 MILES WEST OF WACO AIRPORTLocal storm report, Apr 26, 9:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG PALESTINE 31.75N 95.63W
04/26/2011 ANDERSON TX TRAINED SPOTTER
LARGE TREE DOWN ACROSS 1 LANE OF HWY 84. TREE DIAMETER
2.5-3 FTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan, Navarro | 67 min |
| Apr 26, 7:11 PM CDT | Tornado Warning | FWD | Falls, Limestone | 49 min |
| Apr 26, 7:12 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 48 min |
| Apr 26, 7:43 PM CDT | Tornado Warning | FWD | Freestone, Hill, Limestone, Navarro | 47 min |
| Apr 26, 7:46 PM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 44 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 41 min |
| Apr 26, 7:51 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Apr 26, 7:51 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 39 min |
| Apr 26, 8:06 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 39 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 63 min |
| Apr 26, 8:17 PM CDT | Tornado Warning | FWD | McLennan | 43 min |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 36 min |
| Apr 26, 8:29 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| Apr 26, 8:35 PM CDT | Tornado Warning | FWD | McLennan | 25 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | FWD | Anderson | 48 min |
| Apr 26, 8:57 PM CDT | Tornado Warning | FWD | McLennan | 48 min |
| Apr 26, 9:07 PM CDT | Tornado Warning | FWD | Freestone, Leon | 53 min |
| Apr 26, 9:10 PM CDT | Tornado Warning | FWD | Limestone | 50 min |
| Apr 26, 9:20 PM CDT | Tornado Warning | FWD | Falls | 40 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 21 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | FWD | Leon | 42 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 54 min |
| Apr 26, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 37 min |
| Apr 26, 9:56 PM CDT | Tornado Warning | FWD | Leon, Limestone, Robertson | 49 min |
| Apr 26, 10:03 PM CDT | Special Weather Statement | FWD | Freestone | 27 min |
| Apr 26, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 27 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 48 min |
| Apr 26, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 34 min |
| Apr 26, 10:41 PM CDT | Tornado Warning | FWD | Leon, Robertson | 49 min |
| Apr 26, 10:49 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Apr 26, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 41 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 26, 11:38 PM CDT | Tornado Warning | FWD | Leon | 33 min |
| Apr 27, 4:20 AM CDT | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Denton and 20 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.